Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 43, NWS St. Louis, MO

July 10, 2013Bond County, Fayette County, Montgomery County, Illinois

NWS St. Louis, MO issued this flash flood warning at Jul 10, 2013, 8:19 AM CDT for Bond County, Fayette County, Montgomery County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 8:19 AM CDT (13:19 UTC)
Expired
Jul 10, 2013, 2:30 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Bond County, IL, Fayette County, IL, Montgomery County, IL

The radar

The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 8:31 AM CDTHEAVY RAIN 3.4Vandalia, ILRAINFALL TOTAL SINCE 645 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3158 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WGUS53 KLSX 101319
FFWLSX
ILC005-051-135-101930-
/O.NEW.KLSX.FF.W.0043.130710T1319Z-130710T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
819 AM CDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
  WESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 230 PM CDT WEDNESDAY

* AT 816 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR ESTIMATES OF TWO TO THREE INCHES OF RAIN HAS 
  ALREADY FALLEN ACROSS PORTIONS OF WESTERN FAYETTE COUNTY...EASTERN 
  BOND COUNTY AND SOUTHEAST MONTGOMERY COUNTY. AN ADDITIONAL ONE TO 
  TWO INCHES OF RAINFALL IS POSSIBLE ACROSS THE WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VANDALIA...BEAVER CREEK...COFFEEN...MULBERRY GROVE...RAMSEY...  
  SHOBONIER...TAMALCO...VAN BURENSBURG AND WOBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3883 8913 3874 8914 3874 8939 3922 8941
      3922 8905 3883 8889

$$

TILLY
1 follow-up statement
689 
WGUS73 KLSX 101828
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 PM CDT WED JUL 10 2013

ILC005-051-135-101844-
/O.CAN.KLSX.FF.W.0043.000000T0000Z-130710T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY IL-FAYETTE IL-BOND IL-
128 PM CDT WED JUL 10 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN BOND...
WESTERN FAYETTE AND SOUTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3883 8913 3874 8914 3874 8939 3922 8941
      3922 8905 3883 8889

$$

GLASS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 7:21 AM CDT, 58 minutes earlier.

Area forecast discussion, Jul 10, 7:21 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
721 AM CDT WED JUL 10 2013

.UPDATE...
ISSUED AT 633 AM CDT WED JUL 10 2013

UPDATED GRIDS AND PRODUCTS TO RAISE POPS OVER AREAS WHERE
CONVECTION HAS BLOSSOMED THIS MORNING.

KANOFSKY

&&

.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 311 AM CDT WED JUL 10 2013

CONVECTION TRENDS OVERNIGHT HAVE BEEN A BIT INCOHERENT TO SAY THE
LEAST...BUT REGIONAL RADAR IMAGERY OVER THE LAST 90 MINUTES SEEM TO
SUGGEST THAT VEERING LOW LEVEL JET AND ASSOCIATED WARM ADVECTION
FROM W MO INTO S IL WILL BE THE MAIN DRIVING MECHANISM FOR
THUNDERSTORMS EARLY TODAY.  OVER THE LAST 30 MINUTES THERE HAS BEEN
A RAPID INCREASE IN COVERAGE OVER N OZARKS...AND IT APPEARS THIS IS
TRYING TO "CONNECT" WITH SPOTTIER STORMS THAT DEVELOPED NW OF STL
SHORTLY AFTER 06Z.  THIS ENTIRE AREA SHOULD SHIFT SOUTH WITH THE
VEERING LOW LEVEL JET AS THE MORNING PROGRESSES.  MEANWHILE...
LINGERING CONVECTION OVER NW MO/SE NE CERTAINLY INDICATES THAT SOME
THUNDERSTORM THREAT WILL ALSO CONTINUE NEAR THE APPROACHING COLD
FRONT AT LEAST FOR A FEW HOURS THIS MORNING.

THE EXACT EVOLUTION OF THE PRECIPITATION THIS MORNING WILL HAVE A
MAJOR IMPACT ON TIMING AND LOCATION OF ADDITIONAL THUNDERSTORM
ACTIVITY AND SEVERE WEATHER POTENTIAL THIS AFTERNOON....BUT FOR NOW
HAVE MAINTAINED HIGH CHANCE POPS FOR AREAS SE OF STL. AM A BIT
CONCERNED THAT THIS MORNINGS ACTIVITY MAY SET UP THE PRIMARY FOCUS
FOR ADDITIONAL CONVECTION OVER FAR S SECTIONS OF OUR CWA...AND IN
ADDITION STRONG W COMPONENT TO SURFACE/LOW LEVEL FLOW S OF THE COLD
FRONT SHOULD CERTAINLY LIMIT CONVERGENCE ALONG THE ACTUAL FRONTAL
BOUNDARY.  HOWEVER...AMS WILL CERTAINLY REMAIN QUITE UNSTABLE WITH
MUCAPES OF 3000-4000 J/KG...AND ALL SYNOPTIC MODELS ARE SUGGESTING
NW FLOW WILL ALLOW SUBTLE SHORTWAVE ENERGY TO PROPAGATE INTO THE
AREA...SO WILL NOT TOTALLY GIVE UP PRECIP CHANCES ALONG THE ACTUAL
COLD FRONT EVEN IF MORE SIGNIFICANT BOUNDARY ENDS UP WELL SOUTH.

NO MAJOR CHANGES TO GOING TEMPS...MU80S IN OUR NW COUNTIES TO THE
LM90S IN OUR SE...WHERE HEAT INDEX VALUES WILL ONCE AGAIN PUSH THE
CENTURY MARK.  HOWEVER...CLOUDS AND PRECIP SHOULD KEEP HI FROM
REACHING ADVISORY CRITERIA.

TRUETT

.LONG TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 311 AM CDT WED JUL 10 2013

TONIGHT...SCT TSRA ALONG A CDFNT SHOULD DIMINISH WITH TIME THIS
EVENING AS THE BDRY MOVES THROUGH THE AREA AND EVENTUALLY STALLS IN
AR.

THU THROUGH SAT...A COOLER AND DRIER AIR MASS WILL SPREAD ACROSS
MO/IL BEHIND THE AFOREMENTIONED CDFNT...BRINGING A SHORT BREAK FROM
THE RECENT HOT AND HUMID CONDITIONS. COOLER AND DRIER WX WILL
PERSIST UNTIL THE SFC HIGH OVER IA/WI/IL SHIFTS EWD AND THE STRONG
UPPER RIDGE OVER THE SWRN CONUS BUILDS INTO THE CENTRAL PLAINS.

SUN THROUGH TUE...A 594+ DAM H5 PRESSURE CENTER IS FCST TO BE
LOCATED OVER THE CENTER OF THE COUNTRY BY EARLY NEXT WEEK. THIS WILL
BRING A RETURN OF HOT WEATHER TO THE AREA WITH LIMITED OPPORTUNITIES
FOR PCPN. MODELS ARE FCSTG A BROAD AREA OF FAIRLY WEAK VORTICITY TO
BREAK OFF FROM THE ERN CONUS TROF AND THEN MOVE WWD ACROSS THE SRN
CONUS ON THE SOUTH SIDE OF THE HIGH. DEPENDING ON THE DETAILS...THIS
FEATURE COULD PROVIDE JUST ENOUGH SUPPORT FOR ISO-SCT PCPN ACROSS
THE SRN CWA. AS HAS BEEN THE CASE FOR THE LAST SEVERAL DAYS...MODELS
CONTINUE TO SHOW A CLOSED LOW DVLPG SOMEWHERE ALONG THE
APPALACHIANS...BUT THERE HAS BEEN LITTLE RUN TO RUN CONSISTENCY SO
FAR.

KANOFSKY

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 658 AM CDT WED JUL 10 2013

COVERAGE OF ELEVATED CONVECTION HAS RAPIDLY INCREASED
OVER THE LAST FEW HOURS...BUT STILL EXPECTING THIS ACTIVITY TO
SHIFT TO THE SE DURING THE MORNING. APPROXIMATE BACK EDGE OF THE
PRECIP IS NEAR A BOONEVILLE...UIN LINE...SO WHILE COU WILL BE OUT
OF THE THUNDER THREAT SHORTLY STL AREA TAFS WILL REMAIN WITH
TEMPOS FOR TSRA UNTIL LATE MORNING.  PREVAILING CONDITIONS WILL BE
VFR CIGS AOA 5KFT...BUT WITH THE HIT AND MISS STRONG CORES VSBYS
WILL CERTAINLY DROP TO IFR...WITH CIGS AT LEAST DIPPING INTO THE
MVFR RANGE. WILL BE WATCHING RADAR TRENDS TO DETERMINE IF
AMENDMENTS WILL BE NECESSARY FOR THESE LOWER CONDITIONS. STILL
UNCERTAIN HOW ANY ADDITIONAL ACTIVITY WILL EVOLVE BY THIS
AFTERNOON...BUT IN SPITE OF WEAKENING CONVERGENCE ALONG
FRONT AND WITH BOUNDARY FROM THIS MORNINGS ACTIVITY SETTING UP S
OF OUR CWA...THINK THAT REDEVELOPMENT MAY STILL OCCUR NEAR THE
SYNOPTIC FRONT DUE TO RESIDUAL INSTABILITY AND WEAK UPPER LEVEL
DYNAMICS DIPPING INTO THE AREA. SO...FOLLOWING THE LEAD OF THE
LATEST HRRR DATA WILL REINTRODUCE VCTS IN STL FOR A BRIEF PERIOD
EARLY THIS AFTERNOON...BEFORE FROPA PUSHES ACTIVITY S INTO SE MO/S IL.
TRANQUIL CONDITIONS SHOULD PREVAIL THROUGHOUT THE AREA THIS
EVENING...WITH CLEAR SKIES AND NORTH WINDS AOB 10 KTS.

SPECIFICS FOR KSTL...
BASED ON ABOVE REASONING WILL BE CARRYING TEMPO TSRA THROUGH 15Z
WITH VFR CIGS AND MVFR VSBYS....BUT AS MENTIONED WILL BE WATCHING
RADAR TRENDS TO DETERMINE IF MORE INTENSE CORES WILL IMPACT THE
TERMINAL AREA. PRECIP THREAT SHOULD BRIEFLY LULL BEFORE
REINTRODUCTION OF TSRA AS FRONTAL BOUNDARY MOVES THROUGH IN THE
18-20Z TIME FRAME...BUT AFTER 20Z FRONT SHOULD BE FAR ENOUGH SOUTH
THAT THREAT WILL END. LATE AFTERNOON AND INTO THE EVENING SHOULD
GENERALLY BE CLEAR/VFR...WITH LIGHT NORTH WINDS 5-10KTS.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 10, 3:59 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
359 AM CDT WED JUL 10 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-110900-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
359 AM CDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. A FEW OF THE STORMS
ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS COULD BE STRONG
TO SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS PORTIONS
OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS.

KANOFSKY

In the hours before

Special weather statement, Jul 10, 5:54 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
554 AM CDT WED JUL 10 2013

ILZ100-101-MOZ063-064-101145-
MADISON IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
554 AM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. LOUIS CITY...
NORTHEASTERN ST. LOUIS...NORTHWESTERN ST. CLAIR AND SOUTHWESTERN
MADISON COUNTIES UNTIL 645 AM CDT...

AT 551 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RIVERVIEW...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NORTH ST LOUIS CITY...
  GRANITE CITY...
  VENICE...
  MADISON...
  PONTOON BEACH...
  EAST ST. LOUIS...
  WASHINGTON PARK...
  COLLINSVILLE...
  CASEYVILLE...
  FAIRVIEW HEIGHTS...
  CENTREVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TRUETT
Local storm report, Jul 10, 6:47 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
647 AM CDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     HAIL             BRIDGETON               38.77N  90.43W
07/10/2013  E0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Jul 10, 7:29 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
729 AM CDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLOOD            3 SSW LESLIE            38.38N  91.25W
07/10/2013                   FRANKLIN           MO   LAW ENFORCEMENT

            PUBLIC REPORT OF WATER OVER HIGHWAY CC. DEPTH
            UNKNOWN....BUT HIGHWAY STILL OPEN AT THIS TIME.

&&

TILLY
Local storm report, Jul 10, 7:42 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 AM CDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 S SULLIVAN            38.20N  91.17W
07/10/2013  M4.57 INCH       CRAWFORD           MO   CO-OP OBSERVER

&&

TILLY
Special weather statement, Jul 10, 7:48 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 AM CDT WED JUL 10 2013

MOZ041-048>050-101330-
BOONE MO-CALLAWAY MO-COLE MO-OSAGE MO-
748 AM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...EASTERN COLE...CALLAWAY
AND SOUTHEASTERN BOONE COUNTIES UNTIL 830 AM CDT...

AT 746 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
MURRY TO HICKORY HILL...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  JEFFERSON CITY...
  HOLTS SUMMIT...
  FULTON...
  LINN...
  ST. THOMAS...
  WARDSVILLE...
  NEW BLOOMFIELD...
  LAKE MYKEE...
  TAOS...
  AUXVASSE...

THIS STORM WILL ALSO IMPACT CLARKS HILL/NORTON HISTORIC SITE AND
JEFFERSON LANDING HISTORIC SITE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TRUETT
Local storm report, Jul 10, 8:09 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
809 AM CDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             JEFFERSON CITY          38.57N  92.19W
07/10/2013  E0.70 INCH       COLE               MO   TRAINED SPOTTER

&&

GOSSELIN

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.